# SDR AALA202005129003

- Difficulty date: May 9, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 9,463 hours, 3,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DAMPER CYLINDER PRESSURE LOW, 1100 PSI. CHARGED L4 DAMPER CYLINDER PER AMM 52-10-00.
